Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2015 (2015), Article ID 703453, 3 pages
Case Report

Diffuse Hair Loss Induced by Sertraline Use

1Department of Psychiatry, Kafkas University Medical Faculty, Kars, Turkey
2Department of Psychiatry, Atatürk University Medical Faculty, Erzurum, Turkey

Received 6 July 2015; Revised 27 August 2015; Accepted 2 September 2015

Academic Editor: Jaspreet S. Brar

Copyright © 2015 Yüksel Kıvrak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yüksel Kıvrak, İbrahim Yağcı, Mehmet Fatih Üstündağ, and Halil Özcan, “Diffuse Hair Loss Induced by Sertraline Use,” Case Reports in Psychiatry, vol. 2015, Article ID 703453, 3 pages, 2015. doi:10.1155/2015/703453